International Journal of Algebra and Computation, Volume 22
Volume 22, Number 1, February 2012
Volume 22, Number 2, March 2012
: Metric Spaces with Subexponential asymptotic Dimension Growth.
Volume 22, Number 3, May 2012
: The Width of Verbal Subgroups in the Group of Unitriangular Matrices over a Field.
: Non-Rigidity of Cyclic automorphic orbits in Free Groups.
: A Note on the Hilbert Scheme of Points on a Cusp Curve.
: On Kazhdan Constants of Finite Index Subgroups in SLN(ℤ).
Volume 22, Number 4, June 2012
: Solution of the Membership Problem for certain Rational Subsets of One-Relator Groups with a Small Cancellation Condition.
: Largeness and Sq-Universality of cyclically Presented Groups.
Volume 22, Number 5, August 2012
Volume 22, Number 6, September 2012
Paul L. Larsen
: Complete Intersections and Movable Curves on the Moduli Space of Six-Pointed Rational Curves.
: On Free Spectra of Varieties of Locally Threshold Testable Semigroups.
Mark V. Lawson
: Non-Commutative Stone duality: Inverse Semigroups, Topological Groupoids and C*-Algebras.
Volume 22, Number 7, November 2012
G. A. Soifer
: Embedding ℤ2 * Z as a discrete Subgroup into Small Linear Groups.
: The Subpower Membership Problem for Mal'cEV Algebras.
Volume 22, Number 8, December 2012
Proceedings of the Conference, Geometric and Asymptotic Group Theory with Applications (GAGTA-5)